The Michigan Mathematical Journal

Families of affine planes: the existence of a cylinder

Shulim Kaliman and Mikhail Zaidenberg

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 49, Issue 2 (2001), 353-367.

Dates
First available in Project Euclid: 18 December 2001

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1008719778

Mathematical Reviews number (MathSciNet)
MR1852308

Digital Object Identifier
doi:10.1307/mmj/1008719778

Zentralblatt MATH identifier
01700914

Subjects
Primary: 14R05: Classification of affine varieties

Citation

Kaliman, Shulim; Zaidenberg, Mikhail. Families of affine planes: the existence of a cylinder. Michigan Math. J. 49 (2001), no. 2, 353--367. doi:10.1307/mmj/1008719778. http://projecteuclid.org/euclid.mmj/1008719778.


Export citation